Jump to content
clerksband

Starting to have Fin sides (had HT surgery)

Recommended Posts

I've been taking Fin for around 8 weeks (started just after for HT surgery) and up until now everything was going fine. Loads slightly more watery, but everything normal.

But this week the loss of libido is very noticeable, no morning wood at all... I’ve been 4 days without an erection or wanting to release. Had to use porn to create an (not very strong) erection and haven’t been easy, my load hasn’t been powerful at all...

Should I stop with the Fin for good? Cold-turkey?

What’s the experience of the ones who stopped at this stage?

Edited by clerksband

Share this post


Link to post
Share on other sites

Made2Care. Grow the fuck up. This isn't "TMI." This is exactly what this forum is for. And many doctors don't have that much experience with fin and its sides, so he's actually likely to get more detailed answers here, from actual experienced users. And it's easier to discuss here online than face to face with a dr. If you can't handle a little adult discussion, then maybe run off and watch Bambi and eat some milk and cookies till you feel all better. 

 

OP, search around this forum and you should find lots of experience stories. I think given where you're at with it, most people (myself included) would say ride it out. You're at 2 months, give it another couple. Your body may very well adjust and you'll be fine. 

If after another 2-3 months you still feel off, then maybe you can stop, or even try smaller doses--ie- instead of 1mg/day, try 1mg every 3-4 days, or .5mg every other day, etc.

My only specific advice is, if you do decide to stop, taper off rather than cold turkey. Again, there will be varying opinions on here about that, but that's my advice. Cut back to say 1 dose every 3 days for a month, then 2x week for a few weeks, then 1x a week, etc etc.  

 

 

 

Share this post


Link to post
Share on other sites

Made2care,

I agree completely with the above poster. This community is for individuals to ask genuine questions. If this topic is too embarrassing for you or you are not mature enough to handle it, then perhaps you shouldn’t be here.   But to attempt to humiliate or embarrass a poster for asking a legitimate question is completely uncalled for and inappropriate and will not be tolerated. 

Regards,

Bill


I am the managing publisher of the Hair Transplant Network, the Hair Loss Learning Center, the Hair Loss Q&A Blog and this Hair Loss Forum. I am also a 4 time hair transplant patient. View my patient hair loss website to view my entire hair restoration journey with photos.

Remember, true beauty radiates from within, not from the skin.

I am not a medical professional and my words should not be taken as medical advice. All opinions and views shared are my own.

Share this post


Link to post
Share on other sites

Wow that response was totally uncalled for BaronVonHairline, while yes, this forum is about sharing genuine experiences and thoughts. A simple respectful response would have sufficed, there is no need to use profanity either.


I do not provide medical advice, recommendations, all responses are my opinion.

My Hair Transplant Journey

Melvin- Editorial Assistant and Forum Co-Moderator for the Hair Transplant Network, the Coalition Hair Loss Learning Center, and the Hair Loss Q&A Blog.

Follow our Social Media Instagram @thehairtransplantnetwork FacebookPintrest, Linkedin and YouTube.

 

Share this post


Link to post
Share on other sites

@BaronVonHairline,

I appreciate you sticking up for the original poster however, I do suggest being a little less vulgar in the future.   Example, look at my post above. I called him out and told him that if he can’t handle adult conversation then perhaps he shouldn’t be here. But I didn’t use profanity or use any name-calling.   

Please keep me in mind in the future. 

Thanks,

Bill


I am the managing publisher of the Hair Transplant Network, the Hair Loss Learning Center, the Hair Loss Q&A Blog and this Hair Loss Forum. I am also a 4 time hair transplant patient. View my patient hair loss website to view my entire hair restoration journey with photos.

Remember, true beauty radiates from within, not from the skin.

I am not a medical professional and my words should not be taken as medical advice. All opinions and views shared are my own.

Share this post


Link to post
Share on other sites

First of all, my apologies to Clerksband. An impulsive response on my part for sure, especially when he is seeking resolution and answers to side effects issue.

Secondly, thank you to the moderators for setting and clarifying the standards which MOST of the time are adhered to by members.

Thirdly, I will not resort to the antics so "eloquently" displaced which prompted this recourse, therefore "no comment" to Baronvonhairlin. 

Share this post


Link to post
Share on other sites
On 2/19/2019 at 2:27 PM, Bill - Managing Publisher said:

@BaronVonHairline,

I appreciate you sticking up for the original poster however, I do suggest being a little less vulgar in the future.   Example, look at my post above. I called him out and told him that if he can’t handle adult conversation then perhaps he shouldn’t be here. But I didn’t use profanity or use any name-calling.   

Please keep me in mind in the future. 

Thanks,

Bill

Fair enough. I just hate to see people chased off the forum when they have legit questions. We're all going through enough insecurity and embarrassment as it is. Asking these questions here is waaaaaay easier than in front of a doctor, and I don't want people deterred from that.

@Made2care - My attempt at being dickishly humorous was perhaps too aggressive. I apologize. 

Share this post


Link to post
Share on other sites
19 hours ago, BaronVonHairline said:

Fair enough. I just hate to see people chased off the forum when they have legit questions. We're all going through enough insecurity and embarrassment as it is. Asking these questions here is waaaaaay easier than in front of a doctor, and I don't want people deterred from that.

@Made2care - My attempt at being dickishly humorous was perhaps too aggressive. I apologize. 

Thank you for your apology. All is good man!

Share this post


Link to post
Share on other sites

If you are taking 1mg per day then try reducing to .5mg per day and/or you can also try taking 2 days off from it each week such as taking it Monday to Friday and not taking it Saturday and Sunday.

 

Share this post


Link to post
Share on other sites

OP - As suggested, be open to experimenting with different doses/frequency, but also be mindful not to act too hastily in regards to any perceived sides. There can be value in letting your body adjust to a medication, and often just giving it a few weeks to work itself out is beneficial. 

On another note, I'm impressed with the maturity that developed in this thread in terms of not only holding each other and the forum to certain standards, but a willingness on all sides to take responsibility and own anything that was brought to the space that didn't serve the thread. 


I am a patient advocate for Dr. Parsa Mohebi in Los Angeles, CA. My views/opinions are my own and don't necessarily reflect the opinions of Dr. Mohebi and his staff.

 

Check out my hair loss website for photos

FUE surgery by Dr. Mohebi on 7/31/14

2,001 grafts

Ones: 607

Twos: 925

Threes: 413

Fours: 56

1.25 mg Finasteride daily since July 2014

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×